# SDR 2001UALA00266

- Difficulty date: March 18, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 40,734 hours, 21,716 cycles
- Engine: Ge CFM56*
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Failed
- Location: Audio Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUDIO CYCLING BETWEEN ALL CHANNELS. SUPPLEMENTAL DATA UPDATE REPLACED AUDIO REPRODUCER AND RESET SWITCH.  OPS CHECKED NORMAL.
